An Liu
Results

Journal Article
A Variational Model for Simultaneously Image Denoising and Luminance Adjustment
CSIAM Transactions on Applied Mathematics, Vol. 3 (2022), Iss. 3 : pp. 428–447

Journal Article
A PML Method for Electromagnetic Scattering from Two-Dimensional Overfilled Cavities
Communications in Mathematical Research , Vol. 25 (2009), Iss. 1 : pp. 53–68

Journal Article
An Improved Hybrid Method for Inverse Obstacle Scattering Problems
Communications in Mathematical Research , Vol. 27 (2011), Iss. 3 : pp. 215–226

Journal Article
Strong Converse Inequality for the Meyer-König and Zeller-Durrmeyer Operators
Communications in Mathematical Research , Vol. 28 (2012), Iss. 1 : pp. 1–9

Journal Article
A Gorni-Zampieri Pair of a Homogeneous Polynomial Map
Communications in Mathematical Research , Vol. 29 (2013), Iss. 4 : pp. 320–328

Journal Article
On the Nonlinear Matrix Equation X+A∗f1(X)A+B∗f2(X)B=Q
Communications in Mathematical Research , Vol. 29 (2013), Iss. 3 : pp. 280–288

Journal Article
Dynamics of a Delayed Predator-Prey System with Stage Structure for Predator and Prey
Communications in Mathematical Research , Vol. 31 (2015), Iss. 4 : pp. 298–310

Journal Article
A Nonlinear PIC Algorithm for High Frequency Waves in Magnetized Plasmas Based on Gyrocenter Gauge Kinetic Theory
Communications in Computational Physics, Vol. 15 (2014), Iss. 4 : pp. 1167–1183

Journal Article
Weak Convergence Theorems for Nonself Mappings
Communications in Mathematical Research , Vol. 31 (2015), Iss. 1 : pp. 15–22

Journal Article
The Twin Domination Number of Strong Product of Digraphs
Communications in Mathematical Research , Vol. 32 (2016), Iss. 4 : pp. 332–338

Journal Article
Extended Tanh-Function Method for Solving Traveling Wave Solutions of Nonlinear Kundu Equation
Communications in Mathematical Research , Vol. 32 (2016), Iss. 3 : pp. 281–288

Journal Article
Uniqueness in Determining a Ball with a Single Incoming Wave
Communications in Mathematical Research , Vol. 33 (2017), Iss. 2 : pp. 143–148